# SDR SIMA202003043005

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 36,314 hours, 31,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PROXIMITY STRIP INOP TRANSFER TO NRWC # 909-MIA-04782-C/A-REPLACED FWD FLOOR PROXIMITY STRIP (EMERGENCY LIGHT) IAW AMM 33-50-12. OPS CK OK.
